# SDR SWAA2023012694061

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACKS M2335 AND M1676 INOPERATIVE.   REMOVED AND REPLACED BATTERY PACKS PER REF. AMM 33-51-06-960-805.  PERFORMED TEST OK..
